# SDR REXA97175

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Gauge
- Part number: 522794
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J, M
- Precautionary procedure: D

## Discrepancy

LEFT OIL TEMP REACHED HIGH TEMP LIMIT.  REMOVED AND REPLACED LEFT ENGINE OIL PRESSURE TEMP GAUGE.  (M)
